Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
QQMAN

Need a Regimen while on Accutane!

Recommended Posts

Hey,

Ive been on Accutane 30mg for about 4 days now and am deciding if I should add more arsenal into fighting my acne, such as adding a regimen of some sort, like Cetaphil Daily Cleanser with Facial moisturizer(Sunscreen) and before going to bed a Cetaphil moisturizer.

Found a link to what am talking about.

http://www.ehow.com/how_4717763_determine-cleansing-moisturizing-regimen-accutane.html

Is this a good idea? Will this boast my skin's healing? Or anyone want to back me up with other ways of treating my skin while on accutane or just leave it as it is with only a moisturizer.

Thanks In Advance!! (:

Edited by QQMAN
Link to comment
Share on other sites

Moisturizing while on Accutane will definitely help combat dryness. It won't necessarily speed up any healing or lessen breakouts if you're experiencing that. The link doesn't work so I'm not sure what all it suggests. Aside from moisturizer and using a gentle cleanser, sunscreen is the only other thing you should be applying to your skin. If spf is already in your moisturizer that's even better.

Link to comment
Share on other sites

Thanks :), btw my skin is oily always, even before accutane, so should I keep moisturizing or no?

thanks.

Link to comment
Share on other sites

QQMan,

You've only been on it for 4 days. Your skin WILL get dry. mdn217 is right, aquaphor is pretty much the only product strong enough to deal with it from my experience

Link to comment
Share on other sites

Hi QQman,

I agree, your skin WILL get dryer. We promise. :) And if not, your derm will prob bump up the dosage. I've been happy with my products. (listed in my sig) This is my second round on accutane. The first round I used cetaphil. I know people swear by it, but for me, these products below have been almost flawless for combating the dryness. Better than cetaphil, for me personally.

Edited by RedViolyn
Link to comment
Share on other sites

Wow, you guys are totally right .. my skin is all flaky now, mainly around the nose area and down to my chin, yeah specially in the morning and going to take your advice and buy Aquaphor.

But a question, in the morning after I take a shower, why do I always get these white flakes around the edges/sides of my nose? Theirs a lot of em.. and it seems to be the cause of blackheads that it comes out from? any thoughts?

Link to comment
Share on other sites

That's your skin drying and flaking off. Accutane can make your acne worse at the beginning, which didn't happen to me this time, but I think has something ot do with clogging up your pores with dry dead skin before the sebacious glands have been shut down. The aquaphor should help

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×